Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS Tallahassee, FL

September 26, 2012

NWS Tallahassee, FL issued this small craft advisory at Sep 26, 2012, 12:18 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2012, 12:18 AM EDT (04:18 UTC)
Expired
Sep 26, 2012, 10:00 AM EDT
In force
10 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WHUS72 KTAE 260418
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1218 AM EDT WED SEP 26 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR THE WATERS OF THE SUWANEE AND OCHLOCKONEE RIVERS TO
APALACHICOLA OUT T0 60 NAUTICAL MILES...

.SOME OVERNIGHT BUOYS IN THE ADVISORY AREA SHOW WINDS AT OR ABOVE
20 KTS AND THESE CONDITIONS ARE EXPECTED TO PERSIST INTO THIS
MORNING. THEREFORE A SMALL CRAFT ADVISORY WAS ISSUED FOR THIS
AREA. THE REST OF THE AREA WATERS REMAIN AT EXERCISE CAUTION
LEVELS.

GMZ755-775-261400-
/O.NEW.KTAE.SC.Y.0038.120926T0418Z-120926T1400Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1218 AM EDT WED SEP 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

WINDS AND WAVES: AROUND 20 KTS AND 5 FOOT SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
2 follow-up statements
197 
WHUS72 KTAE 260734
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 AM EDT WED SEP 26 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR THE WATERS OF THE SUWANEE AND OCHLOCKONEE RIVERS TO
APALACHICOLA OUT T0 60 NAUTICAL MILES...

.SOME OVERNIGHT BUOYS IN THE ADVISORY AREA SHOW WINDS AT OR ABOVE
20 KTS AND THESE CONDITIONS ARE EXPECTED TO PERSIST INTO MID
MORNING. THEREFORE A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THIS AREA. THE REST OF THE AREA WATERS REMAIN AT EXERCISE CAUTION
LEVELS.

GMZ755-775-261400-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-120926T1400Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
334 AM EDT WED SEP 26 2012

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

WINDS AND WAVES: AROUND 20 KTS AND UP TO 6 FOOT SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
861 
WHUS72 KTAE 261427
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 AM EDT WED SEP 26 2012

GMZ755-775-261530-
/O.EXP.KTAE.SC.Y.0038.000000T0000Z-120926T1400Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1027 AM EDT WED SEP 26 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 11:53 PM EDT, 25 minutes earlier.

Area forecast discussion, Sep 25, 11:53 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR MARINE FORECAST
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1153 PM EDT Tue Sep 25 2012

.MARINE...Latest buoy data backed by current RUC/SREF support SCEC
over wrn waters thus updated CWF to expand SCEC WWD to include all
waters. Some support for SCA and will monitor closely in case one is
needed.

&&

.PREV DISCUSSION...
.NEAR TERM...[Rest of Tonight] With light easterly flow overnight
advecting in slightly higher dewpoints, the overnight lows are
expected to be slightly warmer tonight compared to previous nights.
Expect low temperatures ranging from the lower to middle 60s inland
to near 70 degrees along the coast. Overall, a quiet night is
expected.

&&

.AVIATION...
[Through 00z Thursday] VFR conditions will prevail through the
TAF. Scattered MVFR level clouds are possible at KVLD and KTLH
overnight, however, they will likely not be dense enough to create
restrictions. Scattered showers are possible tomorrow, more
likely at KVLD, KTLH, and KECP.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

BLOCK
Hazardous weather outlook, Sep 25, 8:15 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 PM EDT TUE SEP 25 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ750-770-261100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
815 PM EDT TUE SEP 25 2012 /715 PM CDT TUE SEP 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS FROM APALACHICOLA
WESTWARD TO DESTIN OUT TO 60 NM.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY RETURN TO
THE FORECAST THROUGHOUT THE LATTER HALF OF THE WEEK. HOWEVER...THE
PROBABILITY OF ANY SIGNIFICANT WEATHER IS CURRENTLY LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GMZ730-755-765-775-261100-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
815 PM EDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS FROM APALACHICOLA
TO THE SUWANNEE RIVER OUT TO 60 NM...INCLUDING APALACHEE BAY.

.DAY ONE...TONIGHT...
SMALL CRAFT OPERATORS ARE ENCOURAGED TO EXERCISE CAUTION TONIGHT
WITH EASTERLY WINDS OF 15 TO 20 KNOTS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY RETURN TO
THE FORECAST THROUGHOUT THE LATTER HALF OF THE WEEK. HOWEVER...THE
PROBABILITY OF ANY SIGNIFICANT WEATHER IS CURRENTLY LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

DVD

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.